Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 8.4

International Journal of Applied Research

Vol. 2, Issue 3, Part E (2016)

Minimal pgrω-Open sets and Maximal pgrω-Closed sets in Topological spaces

Author(s)
RS Wali, Vijaykumari T Chilakwad
Abstract
In this paper the new sets called minimal pgrω-open sets and maximal pgrω-closed sets in a topological space are introduced which are the pgrω-open sets and pgrω-closed sets respectively. The complement of minimal pgrω-open set is a maximal pgrω-closed set. Some properties of the maximal-semi-pgrw-open sets, minimal-semi-pgrw-closed sets, Minimal pgrw-continuous maps, Maximal pgrw-continuous maps and Tmin−pgrw, Tmax−pgrw, Min-Tpgrw, Max-Tpgrw-Spaces are studied.
Pages: 260-264  |  700 Views  16 Downloads
How to cite this article:
RS Wali, Vijaykumari T Chilakwad. Minimal pgrω-Open sets and Maximal pgrω-Closed sets in Topological spaces. Int J Appl Res 2016;2(3):260-264.
Call for book chapter
International Journal of Applied Research